MAUDE Adverse Event Report: MEDTRONIC MEXICO CUSTOM TUBING PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS

MEDTRONIC MEXICO CUSTOM TUBING PACK; TUBING, PUMP, CARDIOPULMONARY BYPASS
Model Number HY2G71R9
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received information that during use of a custom tubing pack, it was reported that the customer experienced a leak from the connector in the cardioplegia setup.Minimal amount of blood loss was seen, and this did not necessitate the need for a transfusion.The device was used to complete the procedure.There was no patient impact associated with this event.  it was also reported there was no damage to the packaging, and the affected part is in line 5 of the spec.Medtronic received additional information that there was no visible air in the system/tubing.Medtronic received additional information that the patient lost a few drops of blood due to the leak.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Conclusion: the complaint is confirmed for leakage by the photos provided by the client.An analysis of this occurrence could not be performed without the returned product.After evaluation the cause of this complaint could not be determined.As a preventive action, the production personnel were notified.Inspection records of the material involved confirm that no non-conforming material reports (ncmrs) occurred on the material used.Complaints for the same failure modes were reviewed and showed no trends that required escalation related to this occurrence.Assessment against the medtronic risk management file indicated that the current risk zone does not exceed the risk zone predicted in the product process failure mode effects and criticality analysis (pfmeca).Medtronic will continue to monitor for future occurrences and trends.Correction b5: there was no additional adverse patient effect associated with this event.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CUSTOM TUBING PACK
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key16484581
Report Number9612164-2023-00990
Device Sequence Number5899813
Product Code DWE
UDI-Device Identifier00763000764319
UDI-Public00763000764319
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171979
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/05/2024
Device Model NumberHY2G71R9
Device Catalogue NumberHY2G71R9
Device Lot Number225541450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2023
Supplement Date Received by Manufacturer03/18/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date04/03/2023
Date Device Manufactured12/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown